AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2020

   
  Synthetek Syntherol  
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP KKK Liikmete Nimekiri Kalender Uued Postitused Kiirlingid Logi Välja

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        

Automaatne Tõlked (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back  Anaboolsed Steroidid Arutelu ja Kulturismi Foorum > Anaboolsed Teadus Osa > Anaboolsed Science Forum

Reply
 
Lõng Vahendid Kuvarežiimi
Vedrustus Süstekohti
Old
  (#1)
ItsGrowTime
AnaSCI LIIGE
 
ItsGrowTime's Avatar
 
Offline
Postitusi: 7
Join Date: September 2013
Suspension Injection Sites - 06-16-2014, 01:19 PM

Having a bit of an issue with my pecs a few days after TNE (oil) injection. I read here or somewhere else, that the oil can dissipate but leave crystalization behind. Feels like I have a large lump in each pec, at injection site. I'm assuming it's not gyno popping up this quickly, but that assumption could be ass backwards. (I'm taking 50mg of Proviron daily.)

I will say, my biceps are also killing me from the TNE, as well as every other body part it's been injected into.

Any help / advice would be greatly appreciated in terms of minimizing the crystallization (if that's indeed what it is).
   
Reply With Quote
Old
  (#2)
Magnus82
Keelatud
 
Offline
Postitusi: 4,827
Join Date: Okt 2012
Asukoht: Välja lande
06-16-2014, 09:51 PM

Congratulations, your suspension is real.
   
Reply With Quote
Old
  (#3)
ASHOP
AnaSCI VET
 
ASHOP's Avatar
 
Offline
Postitusi: 4,424
Join Date: Aug 2005
Lightbulb 06-16-2014, 10:43 PM

Tsitaat:
Algselt Postitas ItsGrowTime View Post
Having a bit of an issue with my pecs a few days after TNE (oil) injection. I read here or somewhere else, that the oil can dissipate but leave crystalization behind. Feels like I have a large lump in each pec, at injection site. I'm assuming it's not gyno popping up this quickly, but that assumption could be ass backwards. (I'm taking 50mg of Proviron daily.)

I will say, my biceps are also killing me from the TNE, as well as every other body part it's been injected into.

Any help / advice would be greatly appreciated in terms of minimizing the crystallization (if that's indeed what it is).

Check out Kuidas Teha Süstid, Süstimise Juhised, Survevalu Meetodeid, Süstimise Juhend, Süst Fotod, Süst Pildid, Steriilseid Nõelu for injection site ideas.
   
Reply With Quote
Old
  (#4)
The Grim Repper
Super Moderaator
 
The Grim Repper's Avatar
 
Offline
Posts: 4,333
Join Date: Sep 2008
Asukoht: Teha see Juhtub Kuskil
06-16-2014, 11:35 PM

I've been pretty fortunate with that having used both oil TNE and suspension in water. If I didn't pin the injection BURIED in the pec (I use a slin pin) sometimes I'll get the lump there. But I would never confuse it with gyno (1, I'm not prone to it and 2, the injection isn't near the nipple, it's the belly of the pec.) I really don't get PIP in general (I can inject 2ccs of prop a day if I wanted, yeah, I'm et lucky) but in all honesty, you'll likely get some discomfort even with a great shot, like I said, mine's very slight usually if at all. I did bruise my bicep once as I nailed a vein with the pin so it was a fingertip sized black and blue. Check those links ASHOP posted, very useful stuff.
G.

BTW, if you get a bruise in an obvious place from injection or anything else, get ARNICA GEL. It's an all natural pain relieving gel that will reduce pain, swelling and more impressive is its ability to fade bruises massively in days. It's awesome.


Kasutada koodi "GRIM5" selleks, et saada 5% OFF oma järgmise ProfessionalMuscleStore.com tellimus!
NAGU - ProfessionalMuscleStore Facebook
Järgige - ProfessionalMuscleStore Instagram



NAGU - AnaSCI Facebook
TELLI - AnaSCI YouTube

SYNTHETEK - Parim hardcore bodybuilding tooted
STERILESYRINGES.COM - Saada oma Nõelad ja Süstlad siit
DISCUSSWORLDISSUES.COM - Sotsiaal-majanduslikku ja poliitilist sõnavabadust
KUIDAS TEHA SÜSTID - Täielik Pildiline Süsti Juhend
PUHAS TÄIENDADA PULBRID - Kõik lab sertifitseeritud
PROFESSIONALMUSCLE POOD - Suurim Valik Toidulisandeid

"Kui kaua ma peaks olema puhkamiseks vahel määrab?"
"Noh, kui me räägime, siis tuleb minna jälle."


"Teha triviaalne näide, mis meist kunagi kohustub töömahukas kehalise, välja arvatud, et saada teatud kasu on? Aga kes on üldse õige, et leida süü mees, kes otsustab, et tal on rõõm, mida ei ole tüütu tagajärgi, või keegi, kes väldib valu, et ei tooda sellest tulenev rõõm?"

Last edited by The Grim Repper; 06-16-2014 at 11:38 PM.
   
Reply With Quote
Old
  (#5)
ItsGrowTime
AnaSCI LIIGE
 
ItsGrowTime's Avatar
 
Offline
Postitusi: 7
Join Date: September 2013
06-18-2014, 05:58 AM

Thank you for the feedback. Glad to know the suspension is legit. I checked the injection sites before going ahead with it - my pec injection was well above the nipple, but the knot starts a little above the inj site and goes down to the nipple.

I now have knots at every injection site on my body, so that's fun. Except bi's, there's no knots there, just painful and red in both arms, they look and feel the same. I'll live to fight another day.
   
Reply With Quote
Reply

Lõng Vahendid
Kuvarežiimi

Postitamise Reeglid
Sa ei postitada uusi teemasid
Sa ei postitada vastuseid
Sa ei postitada manuseid
Sa ei muuda oma postitusi

BB-kood on Kohta
Emotikoni on Kohta
[IMG] kood Kohta
HTML-koodi Maha

Foorumi Hüpata


Kõik ajad on GMT -4. Aeg, mis nüüd on 09:46 AM.


Copyright © 2003-2020 AnaSCI.org. All rights reserved.